# SDR QXEA2010110500711

- Difficulty date: November 5, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N619QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10246
- Aircraft time: 13,772 hours, 10,159 cycles
- Engine: Ge CF348C5B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Buttstrap
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK -  BUTTSTRAP AFT OF FS 280 HAS CORROSION BETWEEN STR 24R AND 23L.  REMOVED FASTENERS FOM IAW SRM 51-42-06-001-001-A01.  REMOVED .002" MATERIAL, MATERIAL REMAINING IS .092".  NO DAMAGE ALLOWED IAW SRM 53-21-06-101-002-A01.  PERFORMED ECI ON BLENDED AREAS, NO CRACKS OR CORROSION FOUND AT THIS TIME IAW NDTM ECI 51-20-006-250-A01.  ENGINEERING REQUEST SENT. RECEIVED ENGINEERING. AREA IS ACCEPTABLE AS IS. TREATED, PRIMED AND PAINTED IAW SRM 51-21-11-001-001-A01, 51-25-06-001-001-A01 AND 51-25-16-001-001-A01. INSTALLED REQUIRED FASTENERS IAW SRM 51-42-06-001-001-A01. APPLIED CORROSION INHIBITING COMPOUND IAW SRM 51-21-11-001-001-A01.  ALL WORK ACCOMPLISHED IAW REO 670-53-21-612.
